# SDR UIEA201000043

- Difficulty date: February 9, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,342 hours, 13,897 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR - RT BODY GEAR DOOR DAMAGE.  REPAIRED PER SRM 52-80-01, FIG 3, SH 6 ITEM 3, SRM 51-40-02, SRM 51-40-03.  REPEAT REQUIREMENT:  PERMANENT.
